Ask an expert
Question

07 Aug 2007

help pls
Hi doctor. I have been on Triphasil previously. Discontinued because of high blood pressure though the pills was not the cause.Struggled with irregular periods for a year because I didn't stop with the pills like I should have.(is this normal to struggle with this for a year?) I was put on Tetrasyl and Minerva for an acne problem for 3 months.Want to know if it is ok to stop taking the Minerva after 3 months of usage or will it possily cause irregularity again?Much appreciated!
Answer 327 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Lali
It should not cause irregularity if you stop the Minerva unless you have an underlying hormonal imbalance. The stopping of the triphasil should not really cause irregularity for a year.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19432 votes
Vote